# SDR 98FDEA00464

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LIGHT AND BELL ON INTERMITTENTLY, ALL ENGINE INDICATIONS NORMAL.  DETECTOR NR 1 INOP LIGHT ON CIRCUIT BREAKER PANEL ON AS WELL.  PULLED ENGINE DETECTION A NR 1 CIRCUIT BREAKER SYSTEM NORMAL.  *S/D*  FOUND NR 1 ENG FIRE LOOP DAMAGED IN 2 PLACES CAUSING LOOP TO SHORT.  REMOVED AND REPLACED NR 1 ENG FIRE LOOP.  TEST AS PER M/M 26-11-01.  RAN NR 1 ENG AT HIGH POWER AS PRECAUTION, NO FALSE WARNINGS.  OK FOR SERVICE.
